# SDR DXTA2013022705299

- Difficulty date: February 7, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N883QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258773
- Aircraft time: 4,064 hours, 2,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING UPPER SKINS HAS CORROSION.  STRIPPED WING IAW MM 20-10-228. PREPPED, ALODINED, APPLIED CARBO ZINC 11 TO VISULOK FASTENERS AND APPLIED CA 7660TG TO DHS FASTENER HEADS IAW SRM 57-10-14 AND 57-10-13 .  APPLIED 10P8-11 PRIMER IAW MM 20-110-228. APPLIED EXTERIOR PLACARDS TO WINGS IAW DWG A8-FX-001.
